Partitions of unity in Sobolev spaces over infinite dimensional state spaces

Albeverio S, Ma Z-M, Röckner M (1997)
Journal of Functional Analysis 143(1): 247-268.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We prove some general results on the existence of partitions of unity consisting of continuous functions in certain Sobolev type spaces on various infinite dimensional manifolds. As special cases we obtain in particular, partitions of unity (a) in the Malliavin test functions on an abstract Wiener space; (b) in the first order Sobolev spaces on pinned and free loop spaces; (c) in the first order Sobolev spaces associated with reversible Fleming-Viot processes. (C) 1997 Academic Press
Erscheinungsjahr
Zeitschriftentitel
Journal of Functional Analysis
Band
143
Ausgabe
1
Seite(n)
247-268
ISSN
PUB-ID

Zitieren

Albeverio S, Ma Z-M, Röckner M. Partitions of unity in Sobolev spaces over infinite dimensional state spaces. Journal of Functional Analysis. 1997;143(1):247-268.
Albeverio, S., Ma, Z. - M., & Röckner, M. (1997). Partitions of unity in Sobolev spaces over infinite dimensional state spaces. Journal of Functional Analysis, 143(1), 247-268. doi:10.1006/jfan.1996.2968
Albeverio, S., Ma, Z. - M., and Röckner, M. (1997). Partitions of unity in Sobolev spaces over infinite dimensional state spaces. Journal of Functional Analysis 143, 247-268.
Albeverio, S., Ma, Z.-M., & Röckner, M., 1997. Partitions of unity in Sobolev spaces over infinite dimensional state spaces. Journal of Functional Analysis, 143(1), p 247-268.
S. Albeverio, Z.-M. Ma, and M. Röckner, “Partitions of unity in Sobolev spaces over infinite dimensional state spaces”, Journal of Functional Analysis, vol. 143, 1997, pp. 247-268.
Albeverio, S., Ma, Z.-M., Röckner, M.: Partitions of unity in Sobolev spaces over infinite dimensional state spaces. Journal of Functional Analysis. 143, 247-268 (1997).
Albeverio, Sergio, Ma, Zhi-Ming, and Röckner, Michael. “Partitions of unity in Sobolev spaces over infinite dimensional state spaces”. Journal of Functional Analysis 143.1 (1997): 247-268.